# SDR UALA2008111306192

- Difficulty date: October 20, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 71,800 hours, 11,636 cycles
- Engine: Pwa PW4060
- Engine time: 62,861 hours, 10,138 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TWO ENGINES STALLED AT FL380.  DFDR INVESTIGATION REVEALED THAT ONLY THE NUMBER 2 ENGINE STALLED.  AIRPLANE ENCOUNTERED AN ATMOSPHERIC WAVE AT .80 MACH CAUSING AUDIBLE COMPRESSOR STALLS AND A FLUCTUATION IN THE MACH METER FROM .75 TO .84 RETURNING TO .80.  CREW REPORTS ALL ENGINE PARAMETERS NORMAL.  ALL AMM CHECKS WERE WITHIN LIMITS.
